# SDR COEA2015121636811

- Difficulty date: December 16, 2015
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 27,412 hours, 29,121 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S5357231120001
- Condition: Corroded
- Location: Frm 28
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 28 HAS CORROSION ON AFT SURFACE BETWEEN STRINGERS 20L & 21L BELOW FAILSAFE ANGLE.    REPLACED THE FRAME.
